# SDR 00FDEA00785

- Difficulty date: November 21, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 5,453 hours, 2,752 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON ENG RUN UP FOR T/O, GOT ECAM WARN NR 1 ENG REVERSER PRESSURIZED.  NO HARD LIGHTS ON.  DEACTIVATED NR 1 THRUST REVERSER PER MEL 78-1.
